August 18, 2022

Female Sobs After Covid Vaccine Injury Leaves Her with Horrific Facial Outbreaks

Woman who ‘trusted the science’ and took a few experimental Covid vaccines recommended by her government is currently suffering excruciating consequences.

A woman broke down into tears as she documented the way the Covid vaccine exacerbated the girl once-mild skin ailment causing it to spread across her body.

In a video submitted to TikTok, the woman described how her skin condition dermatitis was under control and localized to small spots on her body, but says it worsened exponentially after she took the first two shots and a booster.

“ I had my dermatitis so well under control intended for 29 years that when this occurs I was not actively dealing with a dermatologist, ” the woman said.

“ But without a doubt this… after every shot shot – and I had three – my dermatitis got worse. And Now i’m not saying that the shot triggered my TSW [Topical Steroid Withdrawal] I think it had been a full perfect storm clusterfuck of things that happened in my experience. ”

The woman says after skin doctors saw her eczema accelerating she was prescribed several medications, many of which are provided to cancer patients.

“ Fast-forward to The month of january 2022 – I’ve eliminated full-blown TSW withdrawals. I had been shaking cold, I couldn’t regulate my heat, I used to be oozing metallic liquid out of my skin, I was getting fatter even though I wasn’t consuming, ” the woman said.

She following pulled her shirt collar down to show the extent of her skin condition, which she said worsened after she’d eaten crispy cauliflower the night before.

At her wit’s end, the woman began sobbing after explaining she’d paid over $1, 000 on a medication she didn’t need prior to her recent skin show.

“ Personally i think like my whole life’s been stripped from me. This is so freaking unpleasant. ”

“ Anyone else notice this?? I used to be literally just following physician’s orders, following the government requires, and now this is my life. ”

Despite the Covid vaccines being marketed as “ safe and effective, ” a minumum of one study has suggested a causal correlation between Covid mRNA vaccines and temporary exacerbation associated with pre-existing eczema symptoms .

“ The limitations of this study include the inability to establish causality, ” researchers wrote, adding, “ However , the cases show temporal association with other qualifying triggers and satisfy most criteria defined in a causality assessment of an adverse event following immunization. Physicians are encouraged to monitor for possible cutaneous vaccine-related complications… and stay updated on national and international guidelines. ”

As seen with other vaccine injuries, the woman’s struggling may have all been prevented had she been advised of the possible side effects, or even contraindications beforehand.


Follow the writer on Truth Social: @adansalazarwins

Gettr: https://www.gettr.com/user/adansalazarwins

Gab: https://gab.ai/adansalazar

Minds: https://www.minds.com/adan_infowars

Parler: https://parler.com/profile/adansalazar/

Facebook: https://www.facebook.com/adan.salazar.735

The Shot Pitch Meeting


Leave a Reply

Your email address will not be published. Required fields are marked *